# SDR ASOA2014052710585

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484, ANGLE AT RBL 27 IS CRACKED .250L.  REMOVED CRACKED ANGLE AND LOCATED, DRILLED & INSTALLED NEW ANGLE IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
